A Discrete Optimization Description for the Solutions in the Matching Problem
Walied H. Sharif
Journal of Mathematics and Statistics, Volume 2, Issue 1, pp. 351–353 · doi.org/10.3844/jmssp.2006.351.353
Abstract
This study was concerned with the characterization of solutions in the matching problem. The general mixed-integer programming problem is given together with the definition of the convex hull of the integer solutions. In addition, the matching problem is defined as an integer problem and an algorithm is described to find the optimum matchings. Some illustrative examples are introduced to clarify the presented theory in the study.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Sharif, W. H. (2006). A Discrete Optimization Description for the Solutions in the Matching Problem. Journal of Mathematics and Statistics, 2(1), 351–353. https://doi.org/10.3844/jmssp.2006.351.353
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
